By Topic

Integrals arising in models of shielded magnetoresistive heads

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Wilton, D.T. ; Dept. of Math. & Stat., Plymouth Univ., UK ; Brown, S.J.C. ; Shute, H.A. ; Mapps, D.J.

Integrals arising in two-dimensional models of shielded magnetoresistive heads are expressed either in terms of special functions or as rapidly convergent infinite series. In each case, the form of expression provides an alternative and normally more efficient means of evaluation than direct numerical integration

Published in:

Magnetics, IEEE Transactions on  (Volume:37 ,  Issue: 1 )